# SDR DXTA200400215

- Difficulty date: January 9, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 4,122 hours, 3,454 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AFTER LANDING AT ALB, DURING TAXIING TOWER INSTRUCTED FLIGHT CREW TO SHUTDOWN AIRCRAFT AND EVACUATE DUE TO SMOKE COMING OUT FROM LT ENGINE.  DISCHARGED BOTH BOTTLES BUT PRELIMINARY INSPECTION SHOWS NO ENGINE FIRE. PERFORMED ENGINE RUNS AND CHECKED FOR OIL LEAKS, NO DEFECTS NOTED, SERVICED ENGINE OIL IAW CESSNA560 MM CHAPTER 12-11-02.  PERFORMED GROUND RUNS AT 72 PERCENT N1 FOR 1 HOUR, NO OIL CONSUMPTION NOTED, ENGINE PRODUCED N1 IAW CESSNA 560 AFM.
